# SDR IPXA2018091033783

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,837 hours, 9,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR OPENING PRESSURE LOW. SERVICEC EMERGENCY OPERATION CYLINDER IAW AMM 52-10-14-0301.
